# SDR F3LA2011051900642

- Difficulty date: May 13, 2011
- Submitted: May 20, 2011
- Operation: Air carrier
- Aircraft: N949FR
- Make and model: Airbus A319-111
- Aircraft serial: 2448
- Aircraft time: 21,384 hours, 10,746 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: D5361072800000
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK: COCKPIT FLOORBOARD, 211GF SURFACE IS DAMAGED.  FOUND DAMAGE TO FLOORBOARD, 211GF BEYOND REPAIRABLE LIMITS. REPLACED FLOORBOARD IAW SRM 53-12-00 IAW DIAGRAM 101.
